# SDR N6WA2016062502

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,930 hours, 24,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Apx Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER OUTER DOOR HANDLE CAUTION MSG INTERMITTENT DURING FLT.  DEFERRED PASSENGER OUTER DOOR HANDLE IAW MEL 52-70-01, CAT A.
